MAUDE Adverse Event Report: STRYKER-COMMUNICATIONS S-SERIES; TABLE, OPERATING-ROOM, AC-POWERED

STRYKER-COMMUNICATIONS S-SERIES; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 0682400550
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Codes Burn(s) (1757); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that an equipment booms electrical rotational brakes disengaged when a cauterizer device was used by a physician.This resulted in the equipment boom to drift horizontally and caused unintentional movement of the cauterizer wand, nicking the patient, and caused excessive bleeding.The excessive bleeding caused additional medical intervention but caused a 45-minute delay in surgery.A stryker field service technician (sfst) was dispatched to the account to perform the investigation.The sfst went on-site but was unable to re-create the issue.Although we couldn¿t confirm the root cause the issue is most likely due to the mfr captive board.The sfst installed a new mfr board and confirmed that the boom was operational.If any further information is obtained a supplemental will be filed.
 
Event or Problem Description
It was reported in operating room 7 boom floating caused patient injury while cautery was in-use during a case.
 
Additional Manufacturer Narrative
It was further reported that while the surgeon was performing ¿a loop electrocautery excision procedure.The boom migrated significantly, causing the loop the surgeon was using to slice across the patient's cervix.This resulted in a laceration that needed surgical repair and extension of the surgical time.¿ an extension of time was previously mentioned.Additionally, the results code grid was updated to "conducted interference" to more accurately describe the results that occurred.
 
Event or Problem Description
It was reported in or 7 boom floating caused patient injury while cautery was in-use during a case.

Brand Name
S-SERIES
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
STRYKER-COMMUNICATIONS
1410 lakeside parkway #100
flower mound TX 75028
MDR Report Key10579926
Report Number0002031963-2020-00002
Device Sequence Number436477
Product Code FQO
UDI-Device Identifier07613327400502
UDI-Public07613327400502
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0682400550
Device Catalogue Number0682400550
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;